# SDR CA011001007

- Difficulty date: September 13, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,286 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 13,599 hours, 18,777 cycles
- Component: Engine Oil, Honeywell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED EXCESSIVE OIL ON THE NR 2 LANDING GEAR LEG. MAINTENANCE REPLACED A LEAKING NR 2 ENGINE OIL COOLER. TIME SINCE REPAIR FOR A PREVIOUS LEAK 2843 HOURS.
